# SDR QXEA2025120200360

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 3,936 hours, 3,465 cycles
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Condition: Out Of Position
- Location: Tru 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2032. TRU 1 FAIL AT JET BRIDGE ON GPU DURING TAKEOFF ROLL. REJECTED TAKEOFF AT 65 KNOTS. REMOVED FROM SERVICE. FOUND TRU 1 SWITCH INADVERTENTLY SWITCHED TO THE "OFF" POSITION. PERFORMED DC ESSENTIAL GENERATION SYSTEM OPS TEST PER AMM TASK 24-31-00-710-801-A. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
